advertisement
Question
Posted by: Sibongile | 2019/07/18

No apetite at all.

My wife does not have any appetite since she started taking ARV tablets, its on and off please can you advise what can she take? She did a lot of scan but can't find anything.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/07/22

Hi
Vitamin B tablets or any good multivitamin tablets taken every day can help to bring back the appetite. She can even consider going for a course of Vitamin B injections - but she will need a prescription from the doctor for Vitamin B injections. Did the doctor check her liver and kidney function after she started with the ARV tablets? It is very important to monitor the liver and kidney function - this is to make sure that the tablets are not affecting the function. Good luck and I hope that she feels better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement